# SDR TWAA0001705

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Separating
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND ON RT WING THE TRAILING EDGE SEPARATING ON THE O/B AILERON.  BLENDED AND SMOOTHED.  APPLIED TEFLON COATING TO TE PER SRM 51-20-01.  AREA WAS NOT SEPARATING.
